# SDR RAIA00704024

- Difficulty date: April 8, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 21,049 hours, 18,118 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Dist
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5496 - STL - FAILED PART 2, ANTI-ICE TEST FOLLOWED BY BLEED LEAK ENGINE 1 & 2 AND WING BURST MESSAGE.  MAINTENANCE REMOVED AND REPLACED BLEED O-RING & CLAMP AT JOINT NR 10 DUE TO CLOSE PROXIMITY CAUSED BLEED 1 AS WELL.  NO FURTHER LEAKS NOTED.
